# SDR JR2R20180309171

- Difficulty date: March 9, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9911839149
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUVER ANGLE CRACKED AT CANTED FRAME BS 1463.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-30-2, FIG 19, AND 20.
